# SDR ASOA051100S

- Difficulty date: December 15, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT SIDE OF THE NOSE LANDING GEAR CUTOUT RADIUS WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LT SIDE OF THE NOSE LANDING GEAR CUTOUT RADIUS IAW REO.  (K)
